Dual-tree complex wavelet transform in the frequency domain and an application to signal classification

Neumann, Julia ; Steidl, Gabriele

URL: http://dx.doi.org/10.1142/S0219691305000749
Document Type: Article
Year of publication: 2005
The title of a journal, publication series: International Journal of Wavelets, Multiresolution and Information Processing : IJWMIP
Volume: 3
Issue number: 1
Page range: 43-65
Place of publication: Singapore [u.a.]
Publishing house: World Scientific
ISSN: 0219-6913
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl 1996-2011)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item